Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Masc

Member
  • Total Reviews

    0
  • Content Count

    15
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About Masc

  • Rank
    New Member
  1. Week 1 (Day 7) Just thought I'd update everyone on how I've been reacting so far. As of now, the side effects are very minimal and don't really bother me much. My lips are dry, but not to the painful extent many have had. I use aquaphor chapstick and it helps a lot. Unfortunately my face is breaking out some and I have a huge one on my nose. Atleast I know it's doing it's job. It seems like its been clearing up some since the initial breakout. I workout daily and use fish oil which helps greatly
  2. I decided I'm going to give weekly updates rather than daily, unless I feel the need to post an update. This is Day 2 for me and so far everything has been going great. No side effects at all yet so that's good. I'll be giving an update soon on all the products I'm using, but like I said, still searching for products.
  3. I use Aquaphor and it works amazing for my lips. I'm not sure the types of Aquaphor, but the kind I have states that it's lip repair and immediate relief. Also, make sure to stay hydrated!
  4. Good luck! Started my journey tonight! Looks like we will be on this journey together
  5. First off, Accutane is a LOT more difficult to manage than just applying a cream at night. While on Accutane, your entire life will revolve around Accutane. For nearly every decision you make, you must take into consideration the effects of Accutane. For me, getting prescribed on Accutane was surprisingly easy for me. I literally walked in the dermatologist and was prescribed Accutane within 10 minutes of seeing the doctor. You need to stress that you have tried EVERYTHING and that acne is ta
  6. Do you plan on having a log? I think it'd be cool to compare eachothers reactions EDIT: nvm found it
  7. Welcome to my Journey! In this thread, you will experience the magic with me! Hopefully good magic eh? Physical Info: Age: 17 Sex: Yes, or Male Weight: 140 lbs or 63 Kg Acne Type: Moderate acne with mild cystic. So to start off, let me say I am a 17 year old male about to start my senior year of highschool with moderate acne. I've dealt with acne for a while now (started to get bad around 4-5 years ago). I've tried numerous cleansers and medications to no avail, so I have gone to the Plan B of
  8. At 93 lbs I'd say that dosage may be a little high for starting out. I weigh 140 lbs and was prescribed 40mg also.
  9. I can't answer your question, but I can tell you they do take iPledge seriously. I would definately consult your doctor.
  10. Hey, I'm starting accutane tomorrow and just wondering if anyone has a recommended muscle gainer to use while on accutane. I know no creatin is allowed, so I'm just trying to play it safe while also staying in shape! Also, is there ANY possible way to get a little bit of a sun tan? If I'm on it for six months and not able to see sunlight for six months then, no offense to anyone, I will be a corpse-like pale which doesn't look too good on me. I heard accutane causes redness in the face which I
  11. Thanks everyone for the posts and advice! I decided I am going through with it no matter what as I feel it's my last hope. A prescription problem occurred so I'll actually receive it tomorrow. I hope to be posting updates and reports on the drug later
  12. I'm starting tomorrow! Hopefully I can still join the club and not be left out?!
  13. Hello everyone! First off let me say I am a 17 year old male with fair complexion and moderate acne. I was prescribed Accutane two days ago without hesitation from my dermatologist, but I am a little nervous about starting. I have heard horrible stories about the drug and about the side effects. Will I lose my hair? Will I lose my perfect vision? Will I not be able to workout anymore? All of these questions and more are pouring into my head and nearly scaring me from trying my prescription. I
  14. It's most likely caused by the dryness in your eye or lack of sleep. When your eye dries out, there is no lubrication between the eyelid and the eyeball so it will stick at times or twitch. Try getting more sleep and/or investing in a gel-based eye drop for severe dry eyes. Genteal is a recommended brand from personal experience. Carry it around with you and occasionally apply it when needed. Of course, you should notify your doctor of this beforehand.
×